Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Jul 30, 2007, 11:01 AM EDT. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2007, 11:01 AM EDT (15:01 UTC)
- Expired
- Jul 30, 2007, 1:00 PM EDT
- In force
- 119 min
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 301501 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1101 AM EDT MON JUL 30 2007 ANZ430-431-452>455-301700- /X.NEW.KPHI.MA.S.0026.070730T1501Z-070730T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1101 AM EDT MON JUL 30 2007 ...THUNDERSTORMS CLUSTERED OVER THE SOUTHERN WATERS INCLUDING DELAWARE BAY... SEVERAL THUNDERSTORMS WERE IN SUSSEX COUNTY DELAWARE EXTENDING INTO THE DELAWARE BAY AND THE DELAWARE COASTAL WATERS. OTHERS WERE IN A LINE FROM INTERIOR CAPE MAY COUNTY TO GREAT EGG INLET THEN OFFSHORE FOR 20 NAUTICAL MILES. THE STORMS HAVE NOT MOVED MUCH AND ARE ACCOMPANIED BY FREQUENT LIGHT AND VERY HEAVY RAIN. THEY MAY ALSO CAUSE THE WIND TO GUST TO 25 OR 30 KNOTS. $$ EBERWINE
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Jul 30, 4:00 AM EDT, 7 hours 1 minute earlier.
Area forecast discussion, Jul 30, 4:00 AM EDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT MON JUL 30 2007 .SYNOPSIS... A WEAKENING COLD FRONT ACROSS THE REGION WILL CONTINUE TO SLOWLY SETTLE SOUTH TODAY BEFORE FOR ALL INTENTS AND PURPOSES IT DISSIPATES AND LOSES MOST OF ITS DEFINITION TONIGHT AND TUESDAY. A HIGH PRESSURE SYSTEM WILL BUILD TOWARD THE REGION FROM THE WEST AND REACH THE MIDDLE ATLANTIC COAST ON WEDNESDAY. THIS RIDGE OF HIGH PRESSURE IS EXPECTED TO SHIFT A LITTLE TO THE SOUTH AND EAST TOWARD THE END OF THE WEEK. ANOTHER WEAKENING COLD FRONT IS EXPECTED TO MOVE INTO THE AREA FRIDAY NIGHT INTO SATURDAY. OVERALL THIS IS THE MORE TYPICAL SUMMERTIME WEATHER PATTERN WHERE COLD FRONTS STRUGGLE TO MAKE IT AS FAR SOUTH AS OUR LATITUDE AND THE AIR MASS BEHIND THEM MAY BE SLIGHTLY DRIER, BUT HAVE LITTLE CHANGE IN TEMPERATURES. TEMPERATURES THROUGHOUT THIS FORECAST PERIOD SHOULD AVERAGE AT OR WARMER THAN NORMAL. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WE WILL CONT TO RIDE THE GFS WAVE WITH THIS PKG AS ITS INIT REMAINS BETTER THAN THE WRF-NMM AND IT HAS DONE A BETTER JOB AT PLACING THE PCPN MAXES THE LAST TWO DAYS. BASED ON LWX/S SOUNDING, IT LOOKS LIKE THE TROF HAS SLIGHTLY MORE TEETH THAN EITHER THE GFS OR WRF-NMM GIVE IT CREDIT. CWA HAS CAUGHT A CONVECTIVE BREAK NOW AS THE AIR MASS IS CONSIDERABLY MORE STABLE THAN IT WAS AT THIS TIME LAST NIGHT. ONLY THE SERN THIRD OF OUR CWA CAN SUPPORT UPRIGHT CONVECTION ATTM. THE SHORT WAVE COMBO IS NOT AS CONDUCIVE AS IT WAS LAST NIGHT. THIS SCENARIO CONTS THRU THE DAY. WITH THE LIGHTER WINDS AND THE HVY RAIN IN SPOTS SOME PATCHY AND LOCALLY DENSE FOG HAS FORMED AND WILL CONTINUED TO BE MENTION IN THE EARLY PART OF THE ZONE FCST. AS FAR AS OTHER SENSIBLE WX GOES TDY, THE NVA FCSTD BY BOTH MDLS DURG THE MID DAY SHOULD HOLD BACK THE EXTENT OF CONVECTION. ON THE OTHER HAND THE SFC BOUNDARY IS STILL IN OUR CWA...THERE IS A SHORT WAVE APCHG (WE CAN SEE IT IN LAKE ERIE) FOR LATER TAFTN AND CONVECTIVE TEMPS ARE REACHABLE. THUS WE HAVE KEPT EITHER A SLGT CHC OR CHC FOR TSRAS TO CONT. ON PAPER THE 20 TO 30C FCSTD DROP OF THETA E WITH HEIGHT IN THE MID LVLS SCREAMS AT THE TOP OF ONES LUNGS PULSE TYPE SVR. AM A LITTLE BIT CONCERNED ABOUT THE DRY AIR NOT ARRIVING AS THE MDLS ARE DEPICTING AS THE WATER VAPOR IMNAG IS SHOWING ITS GETTING PINCHED A BIT ATTM. BUT THERE IS SOME MUCH WIGGLE ROOM IN THAT THETA E DROP FCST TO AT LEAST CARRY SOME GUSTY WIND WORDING WHERE WE WILL BE CARRYING CHC POPS. AS FAR AS HEAVY RAIN PTNL, FCST MDLS ARE DROPPING PWAT VALUES EXCEPT IN OUR FAR SERN ZNS. ONCE AGAIN THE FLOW ALF IS NOT VERY IMPRESSIVE. BUT THIS IS A CASE BECAUSE OF THE PVA TIMING WHERE CVRG IS EXPECTED TO BE LESS THAN YDA (WHERE ABT 70-80% OF OUR CWA LOOKS LIKE IT RECEIVED MEASURABLE). SO WE ONLY KEPT THE ENHANCED HEAVY RAIN WORDING IN OUR SERN ZNS WHERE FCSTD PWATS ARE CLOSER TO 2. TEMPWISE THIS HAS BEEN LIKE A BROKEN RECORD THIS SUMMER WITH THE ETA MOS CONSIDERABLY LWR THAN GFS MOS. WE WILL NOT HAVE THE OVC WE HAD YDA AS CLOUDS ABV THE BOUNDARY LYR ARE LOOKING PRETTY ELUSIVE W OF OUR CWA. THE CAVEAT OF SOME RAIN YDA WILL KEEP US FROM ACCEPTING GFS MOS BLINDLY...BUT MAX TEMPS WILL BE CLOSER TO IT THAN THE ETA MOS. SIM FCSTD 1000-850 THICK PRODUCED UPR 80S AT LWR ELEV YDA ON THE OTHER SIDE OF THE APLCHNS. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... IN THE IRONIC TWIST OF FATE...THE BETTER DPVA WILL OCCUR DURG THE EVE HRS AS PER BOTH MDLS. THE ISSUE THOUGH BECOMES AS TO HOW MUCH INSTABILITY WILL STILL BE AROUND WHEN THIS FEAT ARRIVES. OTHER THAN OUR FAR NW ZONES, MDL FCSTS STILL INDICATE SFCNT SBCAPE FOR THIS SHORT WAVE TO PSBLY DVLP OR CONT ANY CONVECTION THIS EVE. WE WILL KEEP THE CHC/SLGT CHC GOING. SVRWISE DON/T KNOW IF THE CAPE WOULD BE SFCNT TO SUPPORT ENHANCED WORDING AND WE DID NOT INCLUDE IT ATTM. WE ARE NOT EXPECTING AS MUCH WIDEPSREAD PCPN TDY AS YDA AND WE HAVE NOT INCLUDED ANY PATCHY FOG FOR NOW. GUID MINS ACCEPTED. ON TUE THERE IS ANOTHER SHORT WAVE IN THE NW FLOW. THIS ONE BETTER TIMED IF NOT NECESSARILY CORRECT. WHL THE FNT BY THEN WILL BE GIVING UP THE GHOST, SOME DRIER AIR IS FCSTD TO SEEP SWD AND BRINGS CONVECTIVE PTNL INTO QUES. LIKE THE WAY AND WHERE THE CUR (SLT CHC) POPS ARE BEING HANDLED AS THIS IS THE LOCALE WHICH IS FCSTD TO EXCEED THE 1000J THRESHOLD. PLUS SREF MEMBERS GIVE A SLGT CHC OF THIS OCCURRING AND THE NORMALLY FRUGAL WITH MSRBL PCPN IN THESE SO-SO SCENARIOS CAN RGEM DOES SHOW A CONVECTIVE HINT IN OUR SERN ZONES. ANOTHER DAY OF DRYING SUPPORTS A COMP BTWN THE ETA AND GFS MOS FOR BOTH MAX TEMPS AND DEWPT FCSTS. THEN WE CAN START A RUN OF POPLESS FCSTS TUE NGT AS THE OFTEN MENTIONED BUT SELDOM DELIVERING H5 RIDGE SHOULD START FLEXING ITS MUSCLES ACROSS THE EASTERN CONUS AND AT THE LEAST GIVE THE COASTAL PLAIN A LOW GRADE HEAT WAVE. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... NO CHANGES FROM THE DAYTIME DISCUSSION. THIS TIME FRAME IS ANTICIPATED TO BE CONTROLLED BY THE COMPLETE LIFTING OUT OF THE REMNANT UPPER-LEVEL TROUGH, AND REPLACED BY A BUILDING RIDGE. THIS WILL BRING IN A WARMER AIR MASS. THE BULK OF THE COMPUTER MODEL AND ENSEMBLE GUIDANCE CONTINUES TO OFFER GOOD CONTINUITY REGARDING THE LARGER SCALE FLOW EVOLUTION OVER THE PACIFIC AND NORTH AMERICA. WE USED GUIDANCE FROM HPC WHICH HAS BEEN ADJUSTED TO INCORPORATE A BLEND OF THE 00Z ECMWF/GFS ENSEMBLE MEAN. THE BLEND APPROACH THAT WAS USED EARLY ON THEN TRANSITIONED TO A SPLIT MIX BY THE WEEKEND IN AN EFFORT TO BE MORE CONSISTENT WITH SLOWLY INCREASING UNCERTAINTY. THIS APPROACH SEEMS TO BE SUPPORTED BY MODEL/ENSEMBLE SPREAD AND THE RELATIVE MEASURE OF PREDICTABILITY FOR THIS WEATHER PATTERN OVER TIME. HPC HAS NOTED THAT THIS SOLUTION IS ALSO WELL SUPPORTED BY ECMWF ENSEMBLES. THE 00Z GFS AND THE 06Z GFS/DGEX AND 00Z CANADIAN ALL SEEMED TO HAVE MORE WARM SECTOR FEEDBACK ISSUES THAT SEEM WAY TOO FOCUSING ACROSS MAINLY THE CENTRAL U.S. COMPARED TO THE ECMWF AND THE ENSEMBLE MEANS THROUGH THE PERIOD. THE 06Z GFS TRENDED TOWARD A MID-UPPER LATITUDE SYSTEM AMPLITUDE AND PROGRESSION THAT SEEMED MORE IN LINE WITH THE 00Z ECMWF, UKMET, CANADIAN, NOGAPS AND GFS/ECMWF ENSEMBLES VERSUS THE 00Z GFS OR 06Z DGEX. GIVEN THE ABOVE, A WEAK SURFACE HIGH PRESSURE SYSTEM IS FORECAST TO BE SETTLING INTO OUR AREA WEDNESDAY. AN UPPER-LEVEL TROUGH WILL BE MOVING THROUGH THE GREAT LAKES THURSDAY. THIS FEATURE WILL PUSH A COLD FRONT INTO THE EASTERN GREAT LAKES ON FRIDAY, WITH THE BOUNDARY POTENTIALLY WEAKENING AS IT DROPS INTO THE NORTHERN PART OF OUR CWA AND RUNS INTO THE RIDGE TO OUR SOUTH. IF THIS BOUNDARY IS STILL INTACT, IT MAY LIFT BACK NORTHWARD AS A WARM FRONT LATER SATURDAY INTO SUNDAY. THERE IS LITTLE IN THE WAY OF MAJOR FEATURES TO POTENTIALLY DRIVE WIDESPREAD SHOWERS AND THUNDERSTORMS ATTM, THEREFORE WE ONLY INCLUDED SLIGHT CHC POPS IN THE GRIDDED DATA FRIDAY AFTERNOON THROUGH SATURDAY FOR MOST OF THE AREA. && .AVIATION /08Z TODAY THROUGH FRIDAY/... WITH THE COLD FRONT SPLITTING THE CWA IN HALF THIS MORNING, CEILINGS AND VISIBILITIES ARE QUITE DIFFERENT FROM WEST TO EAST. THE MID AND HIGH LEVEL CLOUDS ARE NO LONGER OVER KRDG AND KABE, BUT REMAIN IN PLACE ACROSS KMIV AND KACY. THE TRANSITION ZONE IS RUNNING RIGHT UP THE LOWER PORTION OF THE DELAWARE RIVER AT THIS HOUR. A SCATTERED TO BROKEN LOW DECK CAN BE FOUND ACROSS THE MAJORITY OF THE CWA AND INDIVIDUAL TERMINALS. IFR TO MVFR CONDITIONS WILL BE COMMON UNTIL MID-MORNING. VFR SHOULD BE SHARED BY ALL THIS AFTERNOON. THE PRECIPITATION THREAT IS NOT FORECAST TO BE AS PREVALENT AS YESTERDAY, ALTHOUGH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL TAKE UP RESIDENCY ACROSS THE REGION THIS AFTERNOON (THE BEST CHANCES AT KILG/KMIV/KMIV). LOOKING BEYOND THE FORECAST PERIOD, AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED TOMORROW AFTERNOON. DRIER AIR REMAINS IN THE FORECAST FOR THE MIDDLE AND LATE PORTIONS OF THE WEEK. && .MARINE... A WEAKENING COLD FRONT WILL SLOWLY DRIFT ACROSS AREA WATERS TONIGHT BEFORE DISSIPATING JUST TO OUR SOUTH. LIGHT AND VARIABLE WINDS THIS MORNING WILL TURN SOUTHEAST THIS AFTERNOON AND THEN BECOME NORTHERLY BEHIND THE FRONT TONIGHT. HIGH PRESSURE IS THEN FORECAST TO BUILD OVER THE REGION ON TUESDAY AND REMAIN IN PLACE FOR THE REMAINDER OF THE WEEK. WITH THE HIGH IN PLACE, WINDS ARE EXPECTED TO REMAIN 10 KT OR LESS WITH SEAS REMAINING IN THE 2 TO 3 FOOT RANGE. && .HYDROLOGY... THE HEAVIEST RAIN TODAY IS EXPECTED TO OCCUR OVER AREAS WITH THE SANDIEST SOIL (SERN CWA). THUS THE FLOODING ISSUES IF THEY DO ARRIVE SHOULD BE MORE RELATED TO POOR DRAINAGE THAN ACTUAL STREAM FLOODING. NO FFA WILL BE ISSUED FOR NOW. PWATS ARE STILL NEAR 2.00 INCHES SERN ZONES AND COUPLED WITH A WEAK FLOW ENVIRONMENT WILL CONTINUE TO YIELD VERY EFFICIENT RAINFALL PRODUCING STORMS, ALBEIT NOT EXPECTED TO BE AS WIDEPSREAD AS THEY WERE YESTERDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...GORSE AVIATION...KRUZDLO MARINE...KRUZDLO HYDROLOGY...GIGI
Hazardous weather outlook, Jul 30, 3:58 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 AM EDT MON JUL 30 2007 NJZ001-007-008-PAZ054-055-060>062-311000- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 358 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ009-010-012>020-026-027-PAZ067>071-311000- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 358 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LATER TODAY MIGHT PRODUCE SOME STRONG GUSTY WINDS. THE THREAT IS GREATER THE FARTHER SOUTHEAST AND CLOSER TO THE COAST. THERE COULD ALSO BE SOME LOCALLY HEAVY DOWNPOURS, BUT THE THREAT SHOULD BE GREATER IN LOCATIONS FARTHER TO THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PROLONGED PERIOD OF HOT WEATHER IS EXPECTED TO START AROUND TUESDAY. WHILE HIGH TEMPERATURES ARE NOT EXPECTED TO GO WELL INTO THE 90S, IT IS CONCEIVABLE THAT SOME AREAS WILL HAVE HIGH TEMPERATURES AT OR ABOVE 90 FROM TUESDAY THROUGH SUNDAY. THERE IS SOME UNCERTAINTY AS TO HOW STRONG THE COLD FRONT WILL BE AROUND FRIDAY NIGHT OR SATURDAY. THIS MIGHT PUT AN END TO THE 90S NEXT WEEKEND IF ITS STRONGER THAN CURRENTLY EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ002>004-MDZ012-015-019-020-NJZ021>025-311000- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 358 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LATER TODAY MIGHT PRODUCE SOME STRONG GUSTY WINDS AND SOME LOCALLY HEAVY DOWNPOURS. POOR DRAINAGE FLOODING IS POSSIBLE AS THE AIR MASS IS STILL QUITE SATURATED. ISOLATED LOCAL RAINFALL AMOUNTS COULD REACH AROUND 4 INCHES AGAIN TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PROLONGED PERIOD OF UNSEASONABLY WARM WEATHER IS EXPECTED TO START TUESDAY. WHILE HIGH TEMPERATURES ARE NOT EXPECTED TO GO WELL INTO THE 90S, IT IS CONCEIVABLE THAT SOME INLAND AREAS WILL HAVE HIGH TEMPERATURES AT OR ABOVE 90 FROM TUESDAY THROUGH SUNDAY. THERE IS SOME UNCERTAINTY AS TO HOW STRONG THE COLD FRONT WILL BE AROUND FRIDAY NIGHT OR SATURDAY. THIS MIGHT PUT AN END TO THE 90S NEXT WEEKEND IF ITS STRONGER THAN CURRENTLY EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-311000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 AM EDT MON JUL 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE BE WARY FOR LIGHTNING FROM THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 11:28 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 30, 3:03 PM EDT | Flash Flood Warning | PHI | Salem | 117 min |
| Jul 30, 3:03 PM EDT | Flash Flood Warning | PHI | New Castle | 117 min |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.